# SDR AU980072

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A26
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YK2
- System (JASC): 5711 · Wing Spar
- Part: Web
- Condition: Cracked
- Location: Rt Wing Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH SPAR WEBS CRACKED BEYOND LIMITS.
